Density formula and concentration inequalities with Malliavin calculus

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (78), pp.2287-2309
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00437689
Contributeur : Philippe Macé <>
Soumis le : mardi 1 décembre 2009 - 11:28:34
Dernière modification le : mercredi 12 octobre 2016 - 01:02:43

Identifiants

  • HAL Id : hal-00437689, version 1

Collections

Citation

I. Nourdin, F. Viens. Density formula and concentration inequalities with Malliavin calculus. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (78), pp.2287-2309. <hal-00437689>

Partager

Métriques

Consultations de la notice

24